Alert archive / Nebraska / Flash Flood Watches in 2011
Flash Flood Watch 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Jul 5, 2011, 3:19 AM MDT for Goshen County, Laramie County, Wyoming; 5 counties in Nebraska. It took effect at Jul 5, 2011, 6:00 PM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2011, 3:19 AM MDT (09:19 UTC)
- In effect from
- Jul 5, 2011, 6:00 PM MDT
- Expired
- Jul 5, 2011, 10:38 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 100 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5090 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524 WGUS65 KCYS 050919 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 319 AM MDT TUE JUL 5 2011 ...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON ACROSS THE SOUTHERN NEBRASKA PANHANDLE AND EXTREME SOUTHEASTERN WYOMING THROUGH WEDNESDAY MORNING... .A WEAK COLD FRONT OVER NORTHERN WYOMING THIS MORNING IS EXPECTED TO SLOWLY SAG SOUTH THIS AFTERNOON AND INTERATC WITH LOW LEVEL MOISTURE AND UPPER MONSOONAL MOISTURE TO GIVE THE AREA FAIRLY WIDESPREAD SHOWER AND THUNDERSTORMS THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT INTO WEDNESDAY MORNING AS THE FRONT SLOWLY MOVES SOUTH INTO NORTHERN COLORADO. WEAK UPPER LEVEL WINDS WILL ALLOW FOR VERY SLOW MOVING THUNDERSTORMS....THAT WILL REMAIN OVER AREAS FOR AN EXTENDED TIME PERIOD WITH HEAVY RAINS EXPECTED. THE SLOW MOVING THUNDERSTORMS COULD PRODUCE SIGNIFICANT FLASH FLOODING THIS EVENING INTO WEDNESDAY ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS WELL AS SOUTHERN GOSHEN COUNTY AND LARMIE COUNTY THROUGH NOON WEDNESDAY. NEZ019>021-054-055-WYZ108-118-119-060000- /O.NEW.KCYS.FF.A.0005.110706T0000Z-110706T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 319 AM MDT TUE JUL 5 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...CHEYENNE...KIMBALL...MORRILL AND SCOTTS BLUFF. IN WYOMING...CENTRAL LARAMIE COUNTY...EAST LARAMIE COUNTY AND GOSHEN COUNTY. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * VERY SLOW MOVING THUNDERSTORMS THAT WILL PRODUCE HEAVY RAINFALL OVER AN EXTENDED PERIOD. DUE TO HIGH MOISTURE CONTENT AND SLOW MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD FALL FROM THESE THUNDERSTORMS...LEADING TO AN INCREASED THREAT OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
379 WGUS65 KCYS 051135 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 535 AM MDT TUE JUL 5 2011 ...HEAVY RAINFALL POSSIBLE LATE THIS AFTERNOON ACROSS THE SOUTHERN NEBRASKA PANHANDLE AND EXTREME SOUTHEASTERN WYOMING THROUGH WEDNESDAY MORNING... .A WEAK COLD FRONT OVER NORTHERN WYOMING THIS MORNING IS EXPECTED TO SLOWLY SAG SOUTH THIS AFTERNOON AND INTERACT WITH LOW LEVEL MOISTURE AND UPPER MONSOONAL MOISTURE TO GIVE THE AREA FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT INTO WEDNESDAY MORNING AS THE FRONT SLOWLY MOVES SOUTH INTO NORTHERN COLORADO. WEAK UPPER LEVEL WINDS WILL ALLOW FOR VERY SLOW MOVING THUNDERSTORMS...THAT WILL REMAIN OVER AREAS FOR AN EXTENDED TIME PERIOD WITH HEAVY RAINS EXPECTED. THE SLOW MOVING THUNDERSTORMS COULD PRODUCE SIGNIFICANT FLASH FLOODING THIS EVENING INTO WEDNESDAY ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS WELL AS SOUTHERN GOSHEN COUNTY AND LARAMIE COUNTY THROUGH NOON WEDNESDAY. NEZ019>021-054-055-WYZ108-118-119-060000- /O.CON.KCYS.FF.A.0005.110706T0000Z-110706T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 535 AM MDT TUE JUL 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...CHEYENNE... KIMBALL...MORRILL AND SCOTTS BLUFF. IN WYOMING...CENTRAL LARAMIE COUNTY...EAST LARAMIE COUNTY AND GOSHEN COUNTY. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * VERY SLOW MOVING THUNDERSTORMS THAT WILL PRODUCE HEAVY RAINFALL OVER AN EXTENDED PERIOD. DUE TO HIGH MOISTURE CONTENT AND SLOW MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD FALL FROM THESE THUNDERSTORMS...LEADING TO AN INCREASED THREAT OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
719 WGUS65 KCYS 052048 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 248 PM MDT TUE JUL 5 2011 ...HEAVY RAINFALL POSSIBLE TONIGHT AND EARLY WEDNESDAY... .A WEAK COLD FRONT WILL SLOWLY SAG SOUTH TONIGHT AND INTERACT WITH LOW LEVEL MOISTURE AND UPPER MONSOONAL MOISTURE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT INTO WEDNESDAY MORNING AS COPIOUS MOISTURE AND UPSLOPE FLOW PERSISTS. WEAK UPPER LEVEL WINDS WILL ALLOW FOR VERY SLOW MOVING THUNDERSTORMS...WHICH WILL RESULT IN LOCALLY HEAVY RAINFALL. NEZ019>021-054-055-WYZ108-118-119-061200- /O.CON.KCYS.FF.A.0005.110706T0000Z-110706T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 248 PM MDT TUE JUL 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...CHEYENNE... KIMBALL...MORRILL AND SCOTTS BLUFF. IN WYOMING...CENTRAL LARAMIE COUNTY...EAST LARAMIE COUNTY AND GOSHEN COUNTY. * FROM 6 PM MDT THIS EVENING THROUGH WEDNESDAY MORNING * VERY SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OVER AN EXTENDED PERIOD. DUE TO HIGH MOISTURE CONTENT AND SLOW MOVEMENT OF THESE THUNDERSTORMS...SEVERAL INCHES OF RAIN COULD FALL INCREASING THE POTENTIAL OF FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
164 WGUS65 KCYS 060438 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1038 PM MDT TUE JUL 5 2011 ...FLASH FLOOD WATCH CANCELLED... NEZ019>021-054-055-WYZ108-118-119-060545- /O.CAN.KCYS.FF.A.0005.000000T0000Z-110706T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...TORRINGTON...CHEYENNE... BURNS...CARPENTER...ALBIN...PINE BLUFFS 1038 PM MDT TUE JUL 5 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING HAS BEEN CANCELLED. CONVECTIVE COMPLEX CURRENTLY OVER EXTREME NORTHEAST COLORADO CONTINUES TO MOVE EAST INTO SOUTHWESTERN NEBRASKA AND NORTHWESTERN KANSAS. THE THREAT FOR HEAVY RAINFALL OVER THE NEBRASKA PANHANDLE IS NO LONGER SIGNIFICANT. THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ CLAYCOMB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jul 5, 2:26 AM MDT, 53 minutes earlier.
Area forecast discussion, Jul 5, 2:26 AM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 226 AM MDT TUE JUL 5 2011 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT FORECAST CONCERNS IN THE SHORT TERM DEAL WITH SEVERE WEATHER POTENTIAL TODAY THROUGH WEDNESDAY AND HEAVY RAIN POTENTIAL TONIGHT THROUGH WEDNESDAY THAT COULD LEAD TO SOME FLASH FLOODING. CURRENTLY...UPPER HIGH PRESSURE REMAINS OVER SOUTH CENTRAL COLORADO THIS MORNING. WATER VAPOR IMAGERY CONTINUES TO SHOW MONSOONAL MOISTURE SURGE FROM THE DESERT SOUTHWEST INTO UTAH...WESTERN COLORADO AND INTO WYOMING THIS MORNING AS SEEN ON WATER VAPOR IMAGERY. AT THE SURFACE...HIGH PRESSURE RESIDES OVER WESTERN WYOMING WITH A WEAK COLD FRONT ACROSS WESTERN SOUTH DAKOTA...EXTENDING NORTHWEST ACROSS NORTHWESTERN WYOMING TO A SURFACE LOW IN WESTERN MONTANA. LEESIDE TROUGHING EXTENDS FROM WESTERN KANSAS...ACROSS EXTREME SOUTHEASTERN WYOMING. RADAR IMAGERY STILL SHOWING SOME REMAINING SHOWERS OVER THE CENTRAL PANHANDLE...INTO NORTHERN PLATTE AND ALBANY COUNTIES FROM LAST NIGHTS CONVECTION. FOR TODAY...FRONTAL BOUNDARY SAGS SOUTH TO NEAR THE WYOMING/COLORADO BORDER BY LATE THIS AFTERNOON. AS THIS HAPPENS...BOTH THE GFS AND WRF ARE FORECASTING THE THETA E RIDGE TO LAY OUT ACROSS SOUTHERN NEBRASKA...THROUGH THE PANHANDLE INTO EXTREME SOUTHEASTERN WYOMING AND PERSIST THROUGH THE EVENING HOURS BEFORE SAGGING SOUTH INTO NORTHERN COLORADO AROUND MIDNIGHT. TEMPERATURES THIS AFTERNOON LOOK TO BE SLIGHTLY COOLER THAN THE PAST COUPLE DAYS...BUT STILL EXPECTING MID 80S ACROSS THE PANHANDLE TO LOW 80S EAST OF THE LARAMIE RANGE. THESE WARM TEMPERATURES AND SURFACE DEWPOINTS IN THE LOW TO MID 60S ACROSS THE PANHANDLE SHOULD YIELD CAPES IN THE 2000 TO 2500 J/KG RANGE. WILL CONTINUE TO FOLLOW SPC GUIDANCE ON SEVERE THUNDERSTORM POSSIBILITIES EAST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. SOME CONCERN WITH CONVECTIVE INHIBITION REMAINING OVER AREA WITH EASTERLY UPSLOPING FLOW...BUT WITH FRONT SAGGING INTO SOUTHEAST WYOMING THIS AFTERNOON...ALONG WITH SURFACE HEATING...THIS SHOULD BE SUFFICIENT TO WIPE OUT ANY CAPS IN THE LOW AND MID LEVELS. OF MORE CONCERN TO ME IS THE CONTINUED SLOW MOVEMENT OF ANY THUNDERSTORMS THAT DO DEVELOP...GENERALLY LESS THAN 5 KTS AND PWAT FORECASTS NEAR 1.3 INCHES IN THE PANHANDLE...OVER 1 INCH OVER CHEYENNE. DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THE SOUTHERN PANHANDLE...AND IN SOUTHEAST WYOMING...GOSHEN AND LARAMIE COUNTIES AS THIS AREA SHOULD SEE THE HIGHEST CONCENTRATION OF CONVECTION. PLUS THE SOUTHERN PANHANDLE AND SOUTHERN GOSHEN COUNTY HAS SEEN SOME PRETTY HEAVY RAINFALL ALREADY THE PAST FEW DAYS AND FLASH FLOOD GUIDANCE IS PRETTY LOW. BY LATE THIS EVENING...PWAT FORECASTS OVER SCOTTSBLUFF IN THE PANHANDLE ON THE WRF OVER 1.6 INCHES. CONFIDENCE IS HIGH THAT FLASH FLOODING WILL BE REALIZED IN THE WATCHED AREA. UPPER SHORTWAVE TRACKS ACROSS SOUTHERN WYOMING WEDNESDAY...DRAWING THE FRONT BACK NORTH INTO WYOMING AND SOUTHERN PANHANDLE DURING THE AFTERNOON HOURS. MORE HEAVY RAINFALL WOULD BE POSSIBLE IF THIS HAPPENS...PARTICULARLY FOR KIMBALL AND CHEYENNE COUNTIES IN THE SOUTHERN PANHANDLE .LONG TERM...FRIDAY THROUGH MONDAY THE UPPER PATTERN WILL REMAIN THE SAME THROUGH THE EXTENDED PERIOD WITH SW FLOW ALOFT OVER THE CWA. AN UPPER TROUGH WILL REMAIN OFF THE WEST COAST THROUGH THE PERIOD WITH AN UPPER HIGH TO THE SOUTH AND SOUTHEAST OF THE FORECAST AREA. DISTURBANCES IN THE SW FLOW ALOFT WILL MOVE SLOWLY ACROSS THE CWA EACH AFTERNOON AND EVENING. VARYING AMOUNTS OF MID LEVEL MOISTURE WILL BE TRANSPORTED INTO THE AREA EACH DAY BY THE SW FLOW ALOFT. DIURNAL INSTABILITY WILL ALSO OCCUR EACH DAY AND ALL THIS WILL RESULT IN A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE EXTENDED PERIOD. HIGH TEMPERATURES WILL BE AT OR ABOVE NORMAL EACH DAY. && .AVIATION...12Z TAFS VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH WED MORNING...WITH THE EXCEPTION OF AREAS IN AND NEAR THUNDERSTORMS. BRIEF MVFR CONDITIONS WILL OCCUR IN THESE AREAS. && .FIRE WEATHER... NO CONCERNS ANTICIPATED THROUGH MUCH OF THE WEEK AS INCREASING MONSOONAL MOISTURE RIDES ACROSS THE AREA AND TEMPERATURES TURN COOLER. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THURSDAY...MOST NUMEROUS IN THE AFTERNOONS AND EVENING WITH SOME DECENT RAINS POSSIBLE IN SOME AREAS. MOST LOCATIONS WILL SEE SIGNIFICANT WETTING RAINS THIS WEEK...WHICH WILL KEEP FUELS GREEN AND FIRE WEATHER CONCERNS SUPPRESSED. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER NORTH PLATTE AND ITS TRIBUTARIES. CHANCES FOR HEAVY RAINFALL TUESDAY INTO WEDNESDAY MAY PRODUCE RISES IN THE WATER LEVELS ON AREA RIVERS FROM WEDNESDAY THROUGH FRIDAY...BUT THE MOST SERIOUS FLOODING IS WELL PAST. VERY WARM TEMPERATURES ARE FORECAST OVER THE AREA THROUGH MONDAY AND THEN SLIGHTLY ABOVE NORMAL FOR THE REST OF THE WEEK. THE WARMTH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN THE RIVERS THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM/AVIATION...KMD
Hazardous weather outlook, Jul 4, 9:17 PM MDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 917 PM MDT MON JUL 4 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-060330- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 917 PM MDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA THROUGH MIDNIGHT...WITH THE ACTIVITY SHIFTING EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE TUESDAY AFTERNOON AND PERSIST INTO WEDNESDAY. A FEW STORMS COULD BECOME SEVERE ACROSS THE PLAINS OF WYOMING AND THE NEBRASKA PANHANDLE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN THE MAIN THREATS. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ON A DAILY BASIS THROUGH THE WEEKEND AS MONSOONAL MOISTURE COMBINES WITH DAYTIME HEATING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT LOCALLY HEAVY RAINS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Flash Flood Watches in Nebraska, 2011Flash Flood Watches in Wyoming, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.